# SDR HEEA0016424

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE13850G
- Condition: Out Of Tolerance
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER READS HIGH OUT OF TOLERANCE.
